# SDR R61A201806160697

- Difficulty date: June 16, 2018
- Submitted: June 16, 2018
- Operation: Air carrier
- Aircraft: N418YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000383
- Aircraft time: 11,674 hours, 7,952 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, FWD WET AREA LT FLOORBEAM / SEAT TRACK IS CORRODED AT CLIP NUT HOLE.  FABRICATED AND INSTALLED DOUBLER AND FILLER APPLIED TOPCOAT REF SRM 53-10-10.
